# SDR CKSA95101

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 2612 · Fire Detection
- Part: Connectors
- Part number: D5922
- Condition: Contaminated
- Location: Apu
- Part time: 74,308 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KLAX - APU 'A' FIRE DETECTOR FLICKERED ON AND OFF IN FLIGHT.  AURAL WARNING ACCOMPANIED BY FLICKERING LIGHT, SWITCH WAS IN BOTH, SWITCHED TO 'B' PROBLEM WENT AWAY.  CLEANED CONTAMINATED CONNECTORS AND RESECURED.  OPS CHECK GOOD 26-10-00.  (M)
